# SDR WRLA2006096

- Difficulty date: September 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N275
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 496
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A+150M CHECK FOUND UPPER DECK CARGO FLOORBEAM CHANNEL CORROSION AT STA 496.5 X=22.5.  REPLACED FLOORBEAM CHANNEL IAW SRM 51-33-01 VOL II REV 38, CONDITION CHECK ALL NORMAL.
